# SDR DALA2022033002131

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATIONS FOUND ON FRAME 20 LH SIDE FROM HOLE A, LOCATED AT THE SECOND ROW FROM EDGE AND SECOND HOLE FROM LOWER TO UPPER IN COCKPIT AREA. CORECTIVE ACTION: COMPLIED WITH ERA 545995-14AD REV. B. (2176342)
